# SDR REXA2016060601115

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DRAG ANGLE IS CRACKED APPROXIMATELY 1.5" LT AT FUSE TO VERTICAL CONNECTION.  R & R RT AFT DRAG ANGLE IAW SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
